Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

6 People found this comment helpful

No side effects whatsoever. Marked reduction of infection after first three days of use. No discomfort during diffusion.

Most voted negative review

1 People found this comment helpful

I had an alleric reaction with a bee sting it got really bad i was hospitalized they tried 10 different IV antibiotics they didnt work the Dr tried Teflaro it started to work so i was released then had to got to a outpatient IV clinic i took it for about a week it made me really nausas everytime Dr said it was nessary so i kept taking it until it started making a rash over 80% of my body every t...

Shared reviews and ratings

Steve h.26 | 55-64 | Male | On medication for less than 1 month | Caregiver
10/31/2013
Condition: Other
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

Post surgery mrsa infection from knee scope we were given teflora Iv for home. After one week my wife started with low grade fever and flu like symptoms. Over the few nights she started vomiting and diarrhea, the fever grew 102.6 and finally she became unresponsive and transported to the hospital. Her blood levels were extremely low and she suffered with dilution. All tests for bacteria were negative. Fours days later doctors believe it was the Teflora not the bacteria that caused her condition. On day six we are still waiting for white cells,platelets and red cells to increase. Although blood tests were done twice during home med series no cell counts were done. We are still waiting for answers!

Report this postFill 3Created with Sketch.
[email protected] | 45-54 | Female | On medication for less than 1 month | Patient
6/16/2012
Condition: Skin Infection due to Streptococcus Agalactiae Bacteria
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I had an alleric reaction with a bee sting it got really bad i was hospitalized they tried 10 different IV antibiotics they didnt work the Dr tried Teflaro it started to work so i was released then had to got to a outpatient IV clinic i took it for about a week it made me really nausas everytime Dr said it was nessary so i kept taking it until it started making a rash over 80% of my body every time i got it I got worse so they took me off it,I think it was good that i took it but better i stopped!!

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Male | On medication for less than 1 month | Patient
9/14/2011
Condition: Skin Infection due to Streptococcus Agalactiae Bacteria
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

No side effects whatsoever. Marked reduction of infection after first three days of use. No discomfort during diffusion.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More